MathSciNet Relay Station
MathSciNet bibliographic data
MR1894758 62M05 (62P05 65C05)
Chib, Siddhartha; Nardari, Federico; Shephard, Neil Markov chain Monte Carlo methods for stochastic volatility models. J. Econometrics 108 (2002), no. 2, 281–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement